MathSciNet Relay Station
MathSciNet bibliographic data
MR408425 76.35
Beale, J. Thomas Spectral properties of an acoustic boundary condition. Indiana Univ. Math. J. 25 (1976), no. 9, 895–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement